I am a 23 year old male. I have an issue with my stomach for the last few months. I had Ponstan Forte (painkiller) for my headache for almost two years. I used to take the tablet in empty stomach usually and rarely after food. About eight months ago, I had stomach burn near stomach mouth, a point at right side under the ribs. That time I used two or three Omeprazole tablets and it became all good. Then after one month it happened again. I had acidity and stomach burn because I used to stay empty stomach. Along with this, When I sleep I got much saliva in mouth and woke up many times at night to wash it. When I visited a doctor, he prescribed me Omeprazole once daily and Ganaton three times a day for a month. Then everything remained fine for two weeks. Then I took spicy hot soup once in empty stomach and then again the problem started. Then I have remained untreated for three months. When I press my rib cage at right side, I feel sore and slight pain. I do not have any symptoms now. Whenever I skip food, I feel acidity. What should I do?
Welcome to icliniq.com.
Possibly NSAIDs (nonsteroidal anti-inflammatory drugs) induced.Investigations to be done:
Endoscopy.Regarding follow up:
Revert back with the investigation report to a general medicine physician online.---> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician
Was this answer helpful?|
Query: Hello doctor, I was diagnosed with antral gastritis, lots of acid in stomach and reflux. Problems started after I took some medicines. Since then I am always hungry. I eat more than before the problem started, but still I feel hungry. I am also suffering from excessive hair loss. Why am I always hu... Read Full »
Query: Hello doctor, I have been struggling with pressure under my ribs and tightness in my chest for 5 years. It is on and off, but mostly it gives me a hard time to come through. I feel hard to belch often. I have taken Esomeprazole and Nexium to keep the reflux down, but the tightness and other awful ... Read Full »
Query: Hello doctor, I had indigestion problems last month and I was given a Pan 40 injection in a 24/7 hospital in my locality. The moment I was given the injection, my body developed rashes, redness, and itching. My doctor immediately gave Avil injection after which rashes and redness subsided. Two days... Read Full »
Ask your health query to a doctor online?Ask a General Medicine Physician Now